Alert archive / Texas / Lake Wind Advisories in 2021
Lake Wind Advisory 9, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Mar 15, 2021, 3:03 AM CDT for 4 states. It took effect at Mar 15, 2021, 11:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2021, 3:03 AM CDT (08:03 UTC)
- In effect from
- Mar 15, 2021, 11:00 AM CDT
- Expired
- Mar 15, 2021, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Shreveport, LA
All 31 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Red River Parish, LA, Webster Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
271 WWUS74 KSHV 150803 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 303 AM CDT Mon Mar 15 2021 ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-150-151-152300- /O.NEW.KSHV.FG.Y.0003.210315T0803Z-210315T1500Z/ /O.NEW.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/ Sevier-Howard-Little River-Hempstead-Miller-Lafayette-Caddo- Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage 303 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...For the Dense Fog Advisory, visibility will drop to one quarter of a mile or less at times in dense fog. For the Lake Wind Advisory, southwest winds 10 to 20 mph expected. * WHERE...Portions of northwest Louisiana, southeast Oklahoma, southwest Arkansas and northeast Texas. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Lake Wind Advisory, from 11 AM this morning to 6 PM CDT this evening. * IMPACTS...For the Dense Fog Advisory, low visibility will create hazardous driving conditions. For the Lake Wind Advisory, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ TXZ149-152-153-165>167-151500- /O.NEW.KSHV.FG.Y.0003.210315T0803Z-210315T1500Z/ Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Jacksonville, Rusk, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 303 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Visibility will drop to one quarter mile or less at times in dense fog. * WHERE...Cherokee County, Nacogdoches County, Shelby County, Angelina County, San Augustine County and Sabine County. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ARZ061-072-073-LAZ003-004-011-152300- /O.NEW.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/ Nevada-Columbia-Union-Webster-Claiborne-Red River- Including the cities of Prescott, Magnolia, El Dorado, Minden, Springhill, Homer, Haynesville, Coushatta, and Martin 303 AM CDT Mon Mar 15 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...Southwest winds 10 to 20 mph expected. * WHERE...In Louisiana, Webster Parish, Claiborne Parish and Red River Parish. In Arkansas, Nevada County, Columbia County and Union County. * WHEN...From 11 AM this morning to 6 PM CDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 09
4 follow-up statements
467 WWUS74 KSHV 151139 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 639 AM CDT Mon Mar 15 2021 ARZ061-072-073-LAZ003-004-011-152300- /O.EXA.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/ /O.CON.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/ Nevada-Columbia-Union-Webster-Claiborne-Red River- Including the cities of Prescott, Magnolia, El Dorado, Minden, Springhill, Homer, Haynesville, Coushatta, and Martin 639 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...For the Lake Wind Advisory, southwest winds 10 to 15 mph expected. For the Dense Fog Advisory, visibility of one quarter mile or less in dense fog. * WHERE...In Louisiana, Webster Parish, Claiborne Parish and Red River Parish. In Arkansas, Nevada County, Columbia County and Union County. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Lake Wind Advisory, from 11 AM this morning to 6 PM CDT this evening. * IMPACTS...For the Dense Fog Advisory, low visibility will create hazardous driving conditions. For the Lake Wind Advisory, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ LAZ012-151500- /O.EXA.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/ Bienville- Including the cities of Arcadia, Ringgold, and Gibsland 639 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Visibility of one quarter mile or less in dense fog. * WHERE...Bienville Parish. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Lake Wind Advisory, from 11 AM this morning to 6 PM CDT this evening. * IMPACTS...For the Dense Fog Advisory, low visibility will create hazardous driving conditions. For the Lake Wind Advisory, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ ARZ050-051-059-060-070-071-LAZ001-002-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-150-151-152300- /O.CON.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/ /O.CON.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/ Sevier-Howard-Little River-Hempstead-Miller-Lafayette-Caddo- Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Texarkana, Stamps, Lewisville, Bradley, Shreveport, Bossier City, Mansfield, Stonewall, Logansport, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage 639 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...For the Dense Fog Advisory, visibility will drop to one quarter of a mile or less at times in dense fog. For the Lake Wind Advisory, southwest winds 10 to 20 mph expected. * WHERE...Portions of northwest Louisiana, southeast Oklahoma, southwest Arkansas and northeast Texas. * WHEN...For the Dense Fog Advisory, until 10 AM CDT this morning. For the Lake Wind Advisory, from 11 AM this morning to 6 PM CDT this evening. * IMPACTS...For the Dense Fog Advisory, low visibility will create hazardous driving conditions. For the Lake Wind Advisory, strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ TXZ149-152-153-165>167-151500- /O.CON.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/ Cherokee-Nacogdoches-Shelby-Angelina-San Augustine-Sabine- Including the cities of Jacksonville, Rusk, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 639 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Visibility will drop to one quarter mile or less at times in dense fog. * WHERE...Cherokee County, Nacogdoches County, Shelby County, Angelina County, San Augustine County and Sabine County. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ 09
771 WWUS74 KSHV 151518 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 1018 AM CDT Mon Mar 15 2021 ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-150-151-152300- /O.EXP.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/ /O.CON.KSHV.LW.Y.0009.210315T1600Z-210315T2300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River- McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Rusk-Panola- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage 1018 AM CDT Mon Mar 15 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Southwest winds up to 15 to 20 mph expected. * WHERE...Portions of northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and northeast Texas. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ LAZ012-TXZ149-152-153-165>167-151630- /O.EXP.KSHV.FG.Y.0003.000000T0000Z-210315T1500Z/ Bienville-Cherokee-Nacogdoches-Shelby-Angelina-San Augustine- Sabine- Including the cities of Arcadia, Ringgold, Gibsland, Jacksonville, Rusk, Nacogdoches, Center, Lufkin, San Augustine, Hemphill, and Pineland 1018 AM CDT Mon Mar 15 2021 ...DENSE FOG ADVISORY HAS EXPIRED... Fog is rapidly dissipating across the area and the Dense Fog Advisory was allowed to expire. $$ 50
746 WWUS74 KSHV 151922 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 222 PM CDT Mon Mar 15 2021 ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-150-151-152300- /O.CON.KSHV.LW.Y.0009.000000T0000Z-210315T2300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River- McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Rusk-Panola- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage 222 PM CDT Mon Mar 15 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Southwest winds up to 15 to 20 mph expected. * WHERE...Portions of northwest Louisiana, southeast Oklahoma, south central and southwest Arkansas and northeast Texas. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ 50
287 WWUS74 KSHV 152329 NPWSHV URGENT - WEATHER MESSAGE National Weather Service Shreveport LA 629 PM CDT Mon Mar 15 2021 ARZ050-051-059>061-070>073-LAZ001>004-010-011-OKZ077-TXZ096-097- 108>112-124>126-136>138-150-151-160030- /O.EXP.KSHV.LW.Y.0009.000000T0000Z-210315T2300Z/ Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-De Soto-Red River- McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Rusk-Panola- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Mansfield, Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Henderson, and Carthage 629 PM CDT Mon Mar 15 2021 ...LAKE WIND ADVISORY HAS EXPIRED... Wind speeds have diminished below Lake Wind Advisory Critera. $$ 12
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 15, 12:54 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 15, 12:54 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1254 AM CDT Mon Mar 15 2021 .AVIATION... For the 15/06z TAFs, a band of showers will continue to move eastward across Arkansas and Louisiana, mainly affecting KELD and KMLU through around 15/12z. Flight conditions are somewhat variable at the beginning of the period, but MVFR/IFR ceilings will likely occur with the rain. Farther to the west where the rain has ended, IFR/LIFR flight conditions will likely develop, with visibilities in some areas falling to one-quarter of a mile at times. Visibilities should slowly improve after 15/12z. Ceilings should also gradually lift after daybreak and VFR conditions should return to all TAF sites by 15/18z. Southwesterly winds will also increase to between 10 to 15 kts areawide with the strongest speeds across Northeast Texas and Southwest Arkansas where gusts may approach 25 kts. Wind speeds should quickly diminish after sunset late in the period. CN && .PREV DISCUSSION... /issued 1002 PM CDT Sun Mar 14 2021/ UPDATE.../Tonight/ Anafrontal convection continues to push ewd slowly this evening. Extremely limited instability, as evidenced by the KSHV 00Z sounding, seems to be contributing to the overall weakening trend we've seen over the last few hours. Nevertheless, it's still within the realm of possibility that we could see a few tstms as the convection works its way ewd into slightly more unstable air over N central/NE LA. For the update, couldn't justify any major changes. As skies clear over our wrn areas, temps will be able to fall a few degrees. There may be some patchy fog possible across these areas towards daybreak, but have left mention out of the fcst attm due to the patchy nature. /12/ PREV DISCUSSION... /issued 252 PM CDT Sun Mar 14 2021/ SHORT TERM.../This Afternoon through Tomorrow Night/ The southern end of the cold front which connects into a big Front Range / High Plains storm system is only slowly plodding eastward through the Four State Region currently. The front is expected continue advancing east/southeastward through the night and eventually hang up and wash out near the southeastern border of the forecast area tomorrow. The air mass ahead of the front is only slightly unstable from the surface and poor lapse rates aloft and thermal capping will make it difficult for deep convection to occur in advance of the front. However, elevated convergence, warm air advection, and isentropic ascent just in the wake of the boundary will probably increase over the next handful of hours and result in scattered to numerous showers and embedded thunderstorms in a roughly 100 mile wide axis just in the wake of the advancing surface front. The Storm Prediction Center is still maintaining a MARGINAL risk for severe thunderstorms late this afternoon into this evening over the Arklamiss and in these areas it is not beyond the realm of possibility a few more vigorous storms near the actual boundary could root close enough to the surface to potentially result in locally damaging wind gusts (or even a stray tornado). But generally, the severe risk is something we will keep a close eye on, but hazardous weather (including flash flooding from pockets of locally heavy downpours) looks like a relatively low risk in most of the region this afternoon through tonight. Later tonight, locations across the west/northwest half of the area should clear out and the radiational cooling this provides may get pockets of patchy fog developing toward daybreak tomorrow. However, subtle dry air advection in these areas will also be a factor which will probably mitigate any major widespread fog concerns. Most locations will experience low temperatures tonight a little closer to average, although the stalling front toward central LA will hold readings up a bit more there. Tomorrow, expect the potential for lingering showers continuing near the stalling front in Central LA, but otherwise conditions should be mostly clear to partly cloudy and on the warm side. Blended guidance temperatures in western/northwestern zones were boosted 1 to 3 degrees because of good/deep anticipated mixing in the climatologically warm regime of southwesterly lower tropospheric flow in those areas. But at least in these areas conditions should be a lot less humid than has been the case over the past few days. Tomorrow night, the humid air mass temporarily shoved to the south by the current frontal progression will start to try to return north and could induce isolated to scattered showers and thunderstorms over the southeast third of zones after midnight. Instability in these areas should mainly be elevated in nature and severe weather is not currently anticipated with any late night activity. However, this we precede the start of an active period of potentially problematic weather conditions setting up for late Tuesday into Wednesday. /50/ LONG TERM.../Tuesday through Sunday/ This long-term forecast can be described as the tale of two coins, with one coin being active weather, and the other being no weather. Over the course of the short-term, a cold front will push through the region, where it will become elongated and stall in our far SE zones. This stalled frontal boundary will be key in shower and thunderstorm development in our forecast period on Tuesday afternoon and into Wednesday. By Tuesday morning, the best chances for a showers or thunderstorms will be in our SE zones where the stalled front will currently reside. However, as the day progresses, this stalled front will begin retrograding north in the form of a warm front. It's this warm front, coupled with another strong ejecting low pressure, that will set the stage for a possible severe weather event starting as early as Tuesday night/Wednesday morning. It's during this timeframe that the trough begins to take its negative tilt, and a surface low begins pulling the warm front north, and a cold front east. The warm sector looks to destabilize very early on in this process, with CAPE values over 2000 J/Kg on some of the long- range guidance by early Wednesday morning. This instability will join favorable wind profiles, as well as potent 700-500mb lapse rates. This sets the stage for an "all modes" type of severe weather event across the Four-States region, that even has the possibility to support a strong tornado in our eastern zones, where some of the more favorable ejecting heights are located. Now, this event is far from a "slam dunk" and I would be doing everyone a disservice by not talking about what's holding this possible severe weather back, and there are a few. The first is the warm front itself. Considering higher instability values are dependent on the warm front pulling them farther north, a faster surface low progression would limit those values. Additionally, the entire Four-States region appears rather capped on Wednesday morning. If forcing is not strong enough to overcome this, then it will severely limit the amount of potential severe weather that we may see. Shear in the lower levels may also be an issue with this system. While 0-6km bulk shear values are screaming 70+ knots, the 0- 1km values barely reach 15 kts. These values are decent, but not great, and values like this would not hurt tornado potential, but they wouldn't help them either. Lastly, storm mode and morning convection may be an issue as well. Some of the guidance favors an early AM squall line moving through, putting a damper on the afternoon rounds of convection. With all of the pros/cons weighed, the SPC has already introduced an Enhanced risk for severe weather for a lot of out neighboring offices, as well as a chunk of our eastern zones. The 15% "Slight Risk" even backs up all the way to the LA state line, getting many more of our counties and parishes. Beyond this frontal passage on Wednesday, look for upper-level ridging to build in, and dry conditions to remain the rest of this long-term. We will also see temperatures fall to more seasonal values as well. /44/ && .PRELIMINARY POINT TEMPS/POPS... SHV 56 81 63 76 / 10 20 70 80 MLU 59 80 65 78 / 20 40 70 90 DEQ 48 76 58 72 / 0 0 70 60 TXK 53 77 63 73 / 0 10 70 70 ELD 52 79 61 74 / 10 20 70 80 TYR 56 80 60 73 / 0 10 70 60 GGG 55 79 61 73 / 0 20 70 70 LFK 61 81 63 76 / 10 40 60 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 09/20
Hazardous weather outlook, Mar 14, 10:09 AM CDT, 16 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1009 AM CDT Sun Mar 14 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-151515- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1009 AM CDT Sun Mar 14 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... A line of showers will continue moving into the region this morning, and gradually move across the rest of the area during the remainder of today. Additional thunderstorm development may be possible this afternoon, with some of these storms being potentially strong to severe. Damaging winds and isolated tornadoes will be the primary threats with any of this activity, .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will return to the area Tuesday and gradually spread northward through Tuesday night ahead of another strong upper trough and cold front. Thunderstorms chances will continue into the day Wednesday as the front moves across the area. Some thunderstorms could be severe on Wednesday. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters is not anticipated through tonight. 44
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:03 AM CDT | Dense Fog Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 7 hr |
| Mar 15, 4:14 AM CDT | Special Weather Statement | SHV | LaSalle | 46 min |
Nearby
Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Arkansas, 2021Lake Wind Advisories in Louisiana, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.